Properties of the solutions of a problem with losses in the case of periodic intensities
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1696-1698
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a16,
author = {B. V. Gnedenko and I. P. Makarov},
title = {Properties of the solutions of a problem with losses in the case of periodic intensities},
journal = {Differencialʹnye uravneni\^a},
pages = {1696--1698},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a16/}
}
TY - JOUR AU - B. V. Gnedenko AU - I. P. Makarov TI - Properties of the solutions of a problem with losses in the case of periodic intensities JO - Differencialʹnye uravneniâ PY - 1971 SP - 1696 EP - 1698 VL - 7 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_9_a16/ LA - ru ID - DE_1971_7_9_a16 ER -
B. V. Gnedenko; I. P. Makarov. Properties of the solutions of a problem with losses in the case of periodic intensities. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1696-1698. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a16/